RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1981, Volume 45, Issue 3, Pages 662–673 (Mi izv2385)  

This article is cited in 7 scientific papers (total in 7 papers)

Classes of determinantal varieties associated with symmetric and skew-symmetric matrices

T. Józefiak, A. Lascoux, P. Pragacz


Abstract: In this paper the authors compute the classes of subschemes of degenerations of a homomorphism of two fibrations in the Chow ring of the base.
Bibliography: 18 titles.

Full text: PDF file (1110 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1982, 18:3, 575–586

Bibliographic databases:

UDC: 513.6
MSC: Primary 14M99; Secondary 14N10
Received: 23.10.1980

Citation: T. Józefiak, A. Lascoux, P. Pragacz, “Classes of determinantal varieties associated with symmetric and skew-symmetric matrices”, Izv. Akad. Nauk SSSR Ser. Mat., 45:3 (1981), 662–673; Math. USSR-Izv., 18:3 (1982), 575–586

Citation in format AMSBIB
\Bibitem{JozLasPra81}
\by T.~J\'ozefiak, A.~Lascoux, P.~Pragacz
\paper Classes of determinantal varieties associated with symmetric and
skew-symmetric matrices
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1981
\vol 45
\issue 3
\pages 662--673
\mathnet{http://mi.mathnet.ru/izv2385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=623355}
\zmath{https://zbmath.org/?q=an:0489.14020|0471.14028}
\transl
\jour Math. USSR-Izv.
\yr 1982
\vol 18
\issue 3
\pages 575--586
\crossref{https://doi.org/10.1070/IM1982v018n03ABEH001400}


Linking options:
  • http://mi.mathnet.ru/eng/izv2385
  • http://mi.mathnet.ru/eng/izv/v45/i3/p662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Pragacz, “Determinantal varieties and symmetric polynomials”, Funct. Anal. Appl., 21:3 (1987), 249–250  mathnet  crossref  mathscinet  zmath  isi
    2. Laurent Manivel, “Un théorème d'annulation “à la Kawamata-Viehweg””, manuscripta math, 83:1 (1994), 387  crossref  mathscinet  zmath
    3. Atanas Iliev, “Lines on the Gushel' threefold”, Indagationes Mathematicae, 5:3 (1994), 307  crossref
    4. Aaron Bertram, “Quantum Schubert Calculus”, Advances in Mathematics, 128:2 (1997), 289  crossref
    5. Alain Lascoux, Piotr Pragacz, “Double Sylvester sums for subresultants and multi-Schur functions”, Journal of Symbolic Computation, 35:6 (2003), 689  crossref
    6. Atanas Iliev, Ludmil Katzarkov, Victor Przyjalkowski, “Double Solids, Categories and Non-Rationality”, Proceedings of the Edinburgh Mathematical Society, 2013, 1  crossref
    7. Harry Tamvakis, “Giambelli and degeneracy locus formulas for classical $G/P$ spaces”, Mosc. Math. J., 16:1 (2016), 125–177  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:262
    Full text:119
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020